The behavior of a quasi-conformal mapping near singular points of a characteristic
Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1285-1288 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1974_219_6_a1,
     author = {T. M. Bandman},
     title = {The behavior of a quasi-conformal mapping near singular points of a characteristic},
     journal = {Doklady Akademii Nauk},
     pages = {1285--1288},
     year = {1974},
     volume = {219},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a1/}
}
TY  - JOUR
AU  - T. M. Bandman
TI  - The behavior of a quasi-conformal mapping near singular points of a characteristic
JO  - Doklady Akademii Nauk
PY  - 1974
SP  - 1285
EP  - 1288
VL  - 219
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a1/
LA  - ru
ID  - DAN_1974_219_6_a1
ER  - 
%0 Journal Article
%A T. M. Bandman
%T The behavior of a quasi-conformal mapping near singular points of a characteristic
%J Doklady Akademii Nauk
%D 1974
%P 1285-1288
%V 219
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a1/
%G ru
%F DAN_1974_219_6_a1
T. M. Bandman. The behavior of a quasi-conformal mapping near singular points of a characteristic. Doklady Akademii Nauk, Tome 219 (1974) no. 6, pp. 1285-1288. http://geodesic.mathdoc.fr/item/DAN_1974_219_6_a1/